# SDR UPS07649969

- Difficulty date: May 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 31,042 hours, 9,580 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C SEAT TRACK CORRODED.  REPAIRED IAW SRM 53-00-52-2R REPAIR 9.
